MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

ALLERGAN (COSTA RICA) STYLE 68 SALINE FILLED BREAST IMPLANT; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 68HP-280
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported "deflation".This record is for the right side.Device was explanted.

Brand Name
STYLE 68 SALINE FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24254013
Report Number9617229-2026-02284
Device Sequence Number8233820
Product Code FWM
UDI-Device Identifier10888628000384
UDI-Public10888628000384
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2009
Device Catalogue Number68HP-280
Device Lot Number1099642
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale